MathSciNet Relay Station
MathSciNet bibliographic data
MR1302839 16S30 (16S80 17B37)
Alev, J.; Dumas, F. Sur le corps des fractions de certaines algèbres quantiques. (French) [On the quotient field of some quantum algebras] J. Algebra 170 (1994), no. 1, 229–265.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement